logo AFST

Study of Anisotropic MHD system in Anisotropic Sobolev spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 1, pp. 1-22.

On étudie un système magneto-hydro-dynamique tridimensionnel dans le cas de l’espace entier 3 . On démontre l’existence et l’unicité de la solution pour des données initiales dans les espaces de Sobolev anisotropes ; H 0,s , s>1/2. On étudie le comportement asymptotique de la solution lorsque le nombre de Rossby tends vers zéro. Les preuves se basent essentiellement sur des méthodes d’energie, une décomposition adéquate de l’espace de fréquences, les lois produit dans les espaces de Sobolev anisotropes et une estimation de type Stichartz. La condition d’incompressibilité joue un rôle crucial dans les démonstrations.

Three-dimensional anisotropic magneto-hydrodynamical system is investigated in the whole space 3 . Existence and uniqueness results are proved in the anisotropic Sobolev space H 0,s for s>1/2. Asymptotic behavior of the solution when the Rossby number goes to zero is studied. The proofs, where the incompressibility condition is crucial, use the energy method, an appropriate dyadic decomposition of the frequency space, product laws in anisotropic Sobolev spaces and Strichartz-type estimates.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1172
@article{AFST_2008_6_17_1_1_0,
     author = {Jamel Ben Ameur and Ridha Selmi},
     title = {Study of {Anisotropic} {MHD} system in {Anisotropic} {Sobolev} spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--22},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 17},
     number = {1},
     year = {2008},
     doi = {10.5802/afst.1172},
     zbl = {1149.76054},
     mrnumber = {2464090},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1172/}
}
Jamel Ben Ameur; Ridha Selmi. Study of Anisotropic MHD system in Anisotropic Sobolev spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 1, pp. 1-22. doi : 10.5802/afst.1172. https://afst.centre-mersenne.org/articles/10.5802/afst.1172/

[1] Benameur (J.), Ghazel (M.) and Majdoub (M.).— About MHD System With Small Parameter, Asymptotic Analysis, 41, 1, p. 1-21, (2005) . | MR 2124891 | Zbl 1096.35110

[2] Benameur (J.), Ibrahim (S.) and Majdoub (M.).— Asymptotic Study of a Magneto-HydroDynamic System, Differential and Integral Equations, 18, 3, p. 299-324, (2004). | MR 2122722

[3] Chemin (J.-Y.), Desjardins (B.), Gallagher (I.) and Grenier (E.).— Anisotropy and Dispersion in Rotating Fluids, M2AN. Math. Numer.Anal., 34, 2, p. 315-335, (2000). | Numdam | MR 1765662 | Zbl 0954.76012

[4] Desjardins (B.), Dormy (E.) and Grenier (E.).— Stability of Mixed Ekman-Hartmann Boundary Layers, Nonlinearity 12, p. 181-199, (1999). | MR 1677778 | Zbl 0939.35151

[5] Dormy (E.).— Modélisation Numérique de la Dynamo Terrestre, Institut de Physique de Globe de Paris, Place Jussieu, 75005 Paris, France, 1997.

[6] Ginibre (J.) and Velo (G.).— Generalized Strichartz Inequalities for the Wave Equations, Journal of Functional Analysis, 133, p. 50-68, (1995). | MR 1351643 | Zbl 0849.35064

[7] Iftimie (D.).— Resolution of the Navier-Stokes Equations in Anisotropic Spaces, Revista Matemática Iberoamericana, 15, no. 1, p. 1-36, (1999). | MR 1681635 | Zbl 0923.35119

[8] Iftimie (D.).— A uniqueness Result for the Navier-Stokes Equations with Vanishing Vertical Viscosity, SIAM J. MATH. ANAL, 33, no. 6, p. 1483-1493, (2002). | MR 1920641 | Zbl 1011.35105

[9] Lions (J.-L.) and Magenes (E.).— Problème aux Limites Non Homogènes et Applications. Vol. 1 Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[10] Pedlosky (J.).— Geophysical Fluid Dynamics, Springer Verlag, New York, 1987. | Zbl 0713.76005

[11] Selmi (R.).— Convergence Results for MHD System, International Journal of Mathematics and Mathematical Sciences 2006 (2006), Article ID 28704, 19 pages. | MR 2251633 | Zbl 1127.35050